Solpa-Sinus Solpa-Sinus Tablets 18 Pack

€7.50

Code 902828
Add to Basket
Product Info

Solpa-Sinus Tablets are used to relive nasal congestion and the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each tablet contains 500mg of paracetamol and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.

Do not take with any other paracetamol or pseudoephedrine products.

How To Use

Adults and children 12 years and over: Take two tablets every 4-6 hours. Do not exceed 8 capsules in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each tablet contains 500mg of paracetamol and 30mg of pseudoephedrine hydrochloride. 

Delivery Info

***Delivery Timeframe - Updated 05/05/21 4pm***

Deliveries in Republic Of Ireland and Northern Ireland

**Orders are currently being dispatched within 1-2 working days after the order is placed. Once your order has been marked dispatched, delivery is expected to take place within 1-2 working days for addresses in Ireland.

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible.

Deliveries To UK

Deliveries to UK addresses are continuing as normal via Royal Mail Tracked 48 service in 5-6 working days

European Courier Delivery (DPD & UPS) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 4-6 working days..

International Deliveries

**Delayed delivery - please contact us directly for an estimated delivery time.

For more information on international delivery, please read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Who can use?

This product is for use in adults and children 12 years and older.  

Do not take these tables if you have a serious heart complaint, an over active thyroid, high blood pressure, glaucoma or take/have taken in the last 14 days’ medicine called a monoamine oxidase inhibitor.

How to use?

Adults and children 12 years and over: Take two tablets every 4-6 hours. Do not exceed 8 capsules in any 24-hour period.

If you are pregnant or breast-feeding.

As with all medication it is advisable to consult your doctor before using this product if you are pregnant or breastfeeding.

Driving and using machines

There are no known side effects which would impair your ability to drive or use machinery.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Contains Paracetamol. Do not take with any other Paracetamol containing products.

 

 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty